Bimatrix games have quasi-strict equilibria

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)35-49
Number of pages14
JournalMathematical Programming
Volume85
Publication statusPublished - 1999

Cite this

@article{7e3b0e6fd54d49198521e232332d12ae,
title = "Bimatrix games have quasi-strict equilibria",
author = "H.W. Norde",
note = "Pagination: 14",
year = "1999",
language = "English",
volume = "85",
pages = "35--49",
journal = "Mathematical Programming",
issn = "0025-5610",
publisher = "Springer",

}

Bimatrix games have quasi-strict equilibria. / Norde, H.W.

In: Mathematical Programming, Vol. 85, 1999, p. 35-49.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Bimatrix games have quasi-strict equilibria

AU - Norde, H.W.

N1 - Pagination: 14

PY - 1999

Y1 - 1999

M3 - Article

VL - 85

SP - 35

EP - 49

JO - Mathematical Programming

JF - Mathematical Programming

SN - 0025-5610

ER -